Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 24, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 27, 2025, 10:44 PM CDT for Burleigh County, North Dakota. It was in force for 31 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2025, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 27, 2025, 11:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Burleigh County, ND
The radar
The Bismarck radar (KBIS), 22 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 11:00 PM CDT | TSTM WND DMG | 2 W Mckenzie, ND | Delayed report of two large trees uprooted and laying on road. Time estimated by radar. |
| Jun 27, 11:12 PM CDT | TORNADO | 2 W Menoken, ND | Law Enforcement relayed report of tornado on the ground. |
| Jun 27, 11:12 PM CDT | TORNADO | 2 W Menoken, ND | Law Enforcement relayed report of tornado on the ground. |
| Jun 27, 11:12 PM CDT | TORNADO | 6 Ssw Mckenzie, ND | && |
| Jun 27, 11:12 PM CDT | TORNADO | 6 Ssw Mckenzie, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:20 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 14.5
The text
As transmitted.
929
WFUS53 KBIS 280344
TORBIS
NDC015-280415-
/O.NEW.KBIS.TO.W.0024.250628T0344Z-250628T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
1044 PM CDT Fri Jun 27 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Southeastern Burleigh County in south central North Dakota...
* Until 1115 PM CDT.
* At 1044 PM CDT, a confirmed tornado was located over Menoken, or 9
miles east of Bismarck, moving southeast at 20 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Menoken around 1050 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Moffit, Mckenzie, and Mcdowell Dam Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4664 10051 4681 10074 4699 10066 4691 10014
4663 10025
TIME...MOT...LOC 0344Z 309DEG 19KT 4683 10058
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
CJS2 follow-up statements
081
WWUS53 KBIS 280350
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1050 PM CDT Fri Jun 27 2025
NDC015-280415-
/O.CON.KBIS.TO.W.0024.000000T0000Z-250628T0415Z/
Burleigh ND-
1050 PM CDT Fri Jun 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN BURLEIGH COUNTY...
At 1049 PM CDT, a confirmed tornado was located over Menoken, or 10
miles east of Bismarck, moving southeast at 20 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado. At 1047 PM CDT, a
tornado was reported crossing Interstate 94 near Menoken.
Power flashes were also reported in this area.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Burleigh County, including the following locations...
Moffit, Mckenzie, and Mcdowell Dam Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4664 10051 4681 10074 4699 10066 4691 10014
4663 10025
TIME...MOT...LOC 0349Z 309DEG 19KT 4681 10055
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
CJS647
WWUS53 KBIS 280402
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1102 PM CDT Fri Jun 27 2025
NDC015-280415-
/O.CON.KBIS.TO.W.0024.000000T0000Z-250628T0415Z/
Burleigh ND-
1102 PM CDT Fri Jun 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN BURLEIGH COUNTY...
At 1102 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Menoken, or 14 miles east of Bismarck, moving
southeast at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Menoken, Sterling, Mckenzie, and Moffit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4664 10051 4677 10067 4697 10054 4691 10014
4663 10025
TIME...MOT...LOC 0402Z 309DEG 19KT 4677 10047
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
CJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 27, 10:34 PM CDT, 10 minutes earlier. Its key messages:
- Scattered to numerous severe thunderstorms continue late this evening across much of central North Dakota. Expected hazards include hail as large as baseballs, damaging winds as high as 80 mph, and a tornado or two possible.
- There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening.
- Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota.
Area forecast discussion, Jun 27, 10:34 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1034 PM CDT Fri Jun 27 2025 .KEY MESSAGES... - Scattered to numerous severe thunderstorms continue late this evening across much of central North Dakota. Expected hazards include hail as large as baseballs, damaging winds as high as 80 mph, and a tornado or two possible. - There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening. - Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota. && .UPDATE... Issued at 1021 PM CDT Fri Jun 27 2025 Quick update to clear western portions of the Tornado Watch. Tornado Watch remains ongoing for the south central and up into portions of the Devils Lake Basin. Damaging supercells continue to track across these areas with an uptick in tornado potential. We have had reports of tornadoes in Emmons around the Temvik area and just north of Bismarck and the environment should remain favorable for the next couple hours or so. UPDATE Issued at 912 PM CDT Fri Jun 27 2025 Clusters of supercells continue across much of central North Dakota late this evening. While many of these storms remain severe, there has been a little bit of a downward trend over the past hour or so, potentially due to some residual capping. That being said, the environment is still conducive to significant severe weather across central North Dakota and into the James River Valley/Devils Lake Basin. Thus, the threat should continue for the next few hours. UPDATE Issued at 634 PM CDT Fri Jun 27 2025 Deep convective initiation appears underway just east and south of Minot, with another area just south of Beulah. Rapid supercell development is expected with all hazards possible initially before eventually growing upscale into one or two linear complexes. While the primary threats appear to be hail to the size of baseballs and damaging wind gusts to 70 mph, initial storms may also pose a tornado threat if they can remain discrete. If storms grow upscale later this evening, the hail threat may diminish a little bit but the wind threat could increase with some gusts up to 80 mph. UPDATE Issued at 524 PM CDT Fri Jun 27 2025 Quick update to issue Tornado Watch 468 for portions of western North Dakota and all of central North Dakota. && .DISCUSSION... Issued at 213 PM CDT Fri Jun 27 2025 Currently, a weak pressure pattern is situated across western and central North Dakota. Temperatures were mostly in the mid 70s to lower 80s with mostly in the 60s, except some mid 50s far west. Dewpoints in the upper 60s to lower 70s were noted over far south central into eastern ND. SOO noted the weak surface flow and no real indication of a boundary. WV satellite imagery does show a shortwave over northeast MT and moving into northwest ND. As this approaches, we would expect the surface pressure gradient to tighten a bit with a more defined surface trough, with CI more imminent. The CAMs have been hinting at the northwest into the north central being the area favored for initial CI. Once we see this, the favored trend seems to be storms tracking to the south and east along the moisture gradient that extends into southeast ND. As mentioned earlier, the orientation of the shear vectors to the surface boundary in the north central suggest a possible mixed or messy mode. As you go farther south into south central ND the more perpendicular orientation of the shear vectors to a surface boundary suggests supercells may be more probable, but the atmosphere is at least initially more capped. Initial CI, no matter where, will have the potential to be supercellular with very large hail and possibly a tornado or two (due to the very steep lapse rates, high instability and generally low LCL's anywhere, except for western ND). Very significant hail CAPE is situated across all of central ND. Any storms that do develop would have the potential for very large hail. HRRR soundings from various points in central ND this morning showed a lot of large hail analogs. The greater tornado threat does look to be more over the south central portion of the state, with the RAP STP maximized here, although the STP has stretched farther north with more recent runs. Later in the period the potential for activity to congeal into clusters or bowing segments is expected to increase. If/when this occurs, the main hazard would shift from large hail to damaging winds. A look at the latest HREF UH paintballs certainly suggest a blend of short and long tracks. Short tracks may be more favored in the north, with a blend of long and short tracks favored central and longer tracks favored south, if capping issues can be overcome. We increased the hail threat to baseball sized hail and kept the winds to 70 mph for now, and with the potential for a tornado or two. Saturday the greatest threat for severe storms pushes south and east of the forecast area. The James river valley is currently within the SPC Marginal Risk for severe storms (Level 1 of 5). A lot of how things play out Saturday will depend how things develop this evening and into the overnight hours, so will not spend much time on the severe threat Saturday. Sunday and into early next week, looks to bring a break in the severe weather. Temperatures through the period look to remain mainly in the mid 70s to mid 80s. Periodic thunderstorm chances do look to increase again by mid to late week. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 634 PM CDT Fri Jun 27 2025 Scattered showers and thunderstorms have started to develop across portions of the central. While storms will be of the hit or miss variety, any storms that do form will have the potential to become rapidly severe this evening. The best chances for storms will at sites KMOT and KJMS with lower chances over KXWA and KBIS. The strongest storms could produce hail up to baseball size and winds up to 80 mph. That being said, winds will become gusty and erratic under and thunderstorms that move overhead or in the vicinity. Brief IFR to MVFR visibilities will also be possible under any storms that move through. Otherwise, expect VFR conditions. Showers and storms should diminish overnight. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...ZH DISCUSSION...TWH AVIATION...ZH
Hazardous weather outlook, Jun 27, 10:39 PM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1039 PM CDT Fri Jun 27 2025 NDZ001>005-009>012-017>019-021-031>033-040-041-043-044-290345- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings-Stark- Slope-Hettinger-Bowman-Adams- 1039 PM CDT Fri Jun 27 2025 /939 PM MDT Fri Jun 27 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Rest of Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. NDZ048-050-051-290345- La Moure-McIntosh-Dickey- 1039 PM CDT Fri Jun 27 2025 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Rest of Tonight Scattered severe thunderstorms could develop this afternoon and evening. Expected hazards include hail up to the size of tennis balls, damaging winds as high as 70 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a low chance (10 to 20 percent) for isolated strong to severe storms Saturday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. NDZ013-020-022-023-025-034>037-042-045>047-290345- Pierce-Oliver-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Grant-Sioux-Emmons-Logan- 1039 PM CDT Fri Jun 27 2025 /939 PM MDT Fri Jun 27 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Rest of Tonight Scattered severe thunderstorms could develop this afternoon and evening. Expected hazards include hail up to the size of baseballs, damaging winds as high as 80 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ZH
In the hours before
Local storm report, Jun 27, 9:00 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
900 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM Hail 6 SSW Orrin 48.02N 100.24W
06/27/2025 E2.50 Inch McHenry ND Trained Spotter
&&
JGALocal storm report, Jun 27, 9:14 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
914 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 4 N Mandan 46.89N 100.89W
06/27/2025 E1.25 Inch Burleigh ND Public
Mixed with nickel sized hail. Relayed as
photo via social media.
&&
JGALocal storm report, Jun 27, 9:41 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
941 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Hail 5 SW Strawberry Lake 47.69N 100.91W
06/27/2025 E1.75 Inch McLean ND Public
Report from mPING: Golf Ball (1.75 in.).
Time estimated from radar.
&&
MHLocal storm report, Jun 27, 9:53 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
953 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM Hail 9 N Mandan 46.95N 100.92W
06/27/2025 E2.50 Inch Morton ND Public
Report relayed via broadcast media.
&&
MHLocal storm report, Jun 27, 10:05 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1005 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM Tornado 8 NNE Crown Butte Lake 46.98N 101.04W
06/27/2025 Morton ND Trained Spotter
Trained spotter reported elephant trunk with
faint intermittent brief ground circulations
from their view. Lasted until 8:38 PM.
&&
MEJLocal storm report, Jun 27, 10:08 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1008 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM Funnel Cloud 5 WSW Temvik 46.34N 100.34W
06/27/2025 Emmons ND Fire Dept/Rescue
Location estimated from radar.
&&
MHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 68 min |
| Jun 27, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 57 min |
| Jun 27, 7:22 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce | 53 min |
| Jun 27, 7:34 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 41 min |
| Jun 27, 7:38 PM CDT | Tornado Warning | BIS | Morton, Oliver | 37 min |
| Jun 27, 7:38 PM CDT | Tornado Warning | BIS | Morton, Oliver | 37 min |
| Jun 27, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 56 min |
| Jun 27, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 46 min |
| Jun 27, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 36 min |
| Jun 27, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan | 62 min |
| Jun 27, 8:14 PM CDT | Tornado Warning | BIS | Morton, Oliver | 31 min |
| Jun 27, 8:34 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 41 min |
| Jun 27, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 46 min |
| Jun 27, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 61 min |
| Jun 27, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 64 min |
| Jun 27, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 30 min |
| Jun 27, 9:18 PM CDT | Tornado Warning | BIS | Pierce, Wells | 27 min |
| Jun 27, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan, Wells | 44 min |
| Jun 27, 9:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 67 min |
| Jun 27, 9:40 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 65 min |
| Jun 27, 9:48 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 57 min |
| Jun 27, 9:55 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 50 min |
| Jun 27, 10:00 PM CDT | Tornado Warning | BIS | Wells | 30 min |
| Jun 27, 10:04 PM CDT | Tornado Warning | BIS | Emmons | 26 min |
| Jun 27, 10:06 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 54 min |
| Jun 27, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Sheridan, Wells | 61 min |
| Jun 27, 10:22 PM CDT | Tornado Warning | BIS | Emmons | 38 min |
| Jun 27, 10:25 PM CDT | Tornado Warning | BIS | Burleigh | 35 min |
| Jun 27, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 63 min |
| Jun 27, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 45 min |
| Jun 27, 10:59 PM CDT | Tornado Warning | BIS | Emmons | 31 min |
| Jun 27, 11:06 PM CDT | Tornado Warning | BIS | Kidder | 24 min |
| Jun 27, 11:10 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 65 min |
| Jun 27, 11:13 PM CDT | Tornado Warning | BIS | Burleigh, Emmons | 47 min |
| Jun 27, 11:16 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 29 min |
| Jun 27, 11:29 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 61 min |
| Jun 27, 11:31 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 32 min |
| Jun 27, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 62 min |
| Jun 27, 11:45 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 27 min |
| Jun 27, 11:48 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 42 min |
| Jun 28, 12:08 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jun 28, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jun 28, 12:49 AM CDT | Areal Flood Advisory | BIS | Emmons | 3 hr |
| Jun 28, 12:49 AM CDT | Special Weather Statement | BIS | LaMoure | 26 min |
| Jun 28, 1:01 AM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 44 min |
| Jun 28, 1:46 PM CDT | Special Weather Statement | BIS | Foster | 29 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | BIS | Foster | 46 min |
| Jun 28, 3:12 PM CDT | Special Weather Statement | BIS | Foster | 33 min |
| Jun 28, 3:19 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 26 min |
| Jun 28, 3:43 PM CDT | Special Weather Statement | BIS | Foster | 32 min |
| Jun 28, 4:26 PM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 29 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.